# SDR USAA050843

- Difficulty date: July 7, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fusleage
- Part time: 52,779 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STIFFENER CORRODED 2 INCHES, STATION 227.8, BL 0 ON VERTICAL STIFFENER.  REMOVED DAMAGE.  FABRICATED AND INSTALLED REPAIR PARTS IAW EA 69945.  (M)
